Some Results on Eigenvalue Intervals for Positive Solutions of the 3rd -order Impulsive Boundary Value Problem’s Iterative System with p-Laplacian Operator

Articles > Article · 2025

Authors: Döndü ÖZ

Fundamentals of Contemporary Mathematical Sciences, International, 2025, vol 6, pp 165-181

DOI: 10.54974/fcmathsci.1614200

Summary

The objective of this paper is to determine the eigenvalue intervals for which positive solutions are guaranteed for the iterative system of the 3rd -order impulsive boundary value problem. The existence of solutions is established by applying the well-known Guo-Krasnosel’skii fixed point theorem. An illustrative example is provided to demonstrate the applicability of the theoretical results.

View details